# SDR CALA9700548

- Difficulty date: April 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 664
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.75 INCH LONG BY .25 INCH DEEP DENT IN LT FUSELAGE SKIN AT STA 664 BETWEEN LONGERON 22L AND 23L.  DOUBLER AND FILLER WERE INSTALLED IAW SRM 53-04, FIGURE 38.
